# SDR FDEA200910103545

- Difficulty date: October 10, 2009
- Submitted: October 13, 2009
- Operation: Air carrier
- Aircraft: N465FE
- Make and model: Boeing 727225
- Aircraft serial: 21289
- Aircraft time: 53,154 hours, 37,870 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Part number: 53FX130112
- Condition: Damaged
- Location: Bs 620 S27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 620, STR 27L, LAP SEAM LWR ROW, NO DISTANCE BETWEEN  RIVETS.  REMOVED FASTENERS, CUT OUT DAMAGED AREA, FABRICATED DOUBLERS AND INSTALLED REPAIR AND FASTENERS IAW SRM 51-30-2, 53-30-3, 51-30-8 AND 51-10-2.
